diabetestalk.net

What Type Of Neuropathy Can Cause Gastroparesis And Erectile Dysfunction In Diabetic Patients

Share on facebook

Diabetic Neuropathy

LYRICA is contraindicated in patients with known hypersensitivity to pregabalin or any of its other components. Angioedema and hypersensitivity reactions have occurred in patients receiving pregabalin therapy. There have been postmarketing reports of hypersensitivity in patients shortly after initiation of treatment with LYRICA. Adverse reactions included skin redness, blisters, hives, rash, dyspnea, and wheezing. Discontinue LYRICA immediately in patients with these symptoms. There have been postmarketing reports of angioedema in patients during initial and chronic treatment with LYRICA. Specific symptoms included swelling of the face, mouth (tongue, lips, and gums), and neck (throat and larynx). There were reports of life-threatening angioedema with respiratory compromise requiring emergency treatment. Discontinue LYRICA immediately in patients with these symptoms. Antiepileptic drugs (AEDs) including LYRICA increase the risk of suicidal thoughts or behavior in patients taking AEDs for any indication. Monitor patients treated with any AED for any indication for the emergence or worsening of depression, suicidal thoughts or behavior, and/or any unusual changes in mood or behavior. Continue reading >>

Share on facebook

Popular Questions

  1. Bernard Peek

    As always, don’t rely on medical advice from a bunch of random people over the Internet. See a doctor.
    But as others have said, this appears to be a diabetic ‘hypo,’ It means that the diabetic person’s blood glucose levels have fallen dangerously low. Insulin-dependent diabetics (like me) have to juggle with their intake of food and insulin. Too much food means high glucose levels leading to tissue damage throughout the body. Too much insulin means low blood sugar and that can result in coma and death.
    Triggers for a hypo depend in part on which type of insulin is taken, there are fast and slow acting versions and many people take a mixture. The risk with fast-acting insulin is injecting the insulin and then failing to eat. The risk with slow-acting insulin is waiting too long between meals. As a result the insulin is still working after the previous meal has been digested and is no longer providing blood glucose.

    Repeated hypos are a sign that the dosage/type of insulin needs to be adjusted. Anyone who has frequent hypos must not drive or operate machinery. Ideally they should not be left alone.

  2. Abbas Ghaffari

    Hypoglycemia, or low blood sugar… Please read this article. https://www.medicostuff.com/diab...

  3. Susan Porter

    It could be hypoglycemia otherwise known as low blood sugar. I haven't heard about itching happening but anything is possible. could also possibly be a reaction to something.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes